Pabna University of Science and Technology

Faculty Profile

Dr. Md. Azizur Rahman

PhD in Water Wave Mechanics (Storm Surge) (RU), M. Sc (Thesis) & B.Sc (Hons.) in Mathematics (RU)

Associate Professor

Department of Mathematics

Pabna University of Science and Technology

Pabna, Bangladesh

Contact Information

+8801716094291, (Personal)

+8801916091121  (Personal)

aziz@pust.ac.bd (Office)

azizpust@gmail.com (Personal)

Total Publications: 11

Total Publications (11)

10
1

Education (3)

  • B.Sc. (Hons.) in Mathematics in 2001 from University of Rajshahi (RU), Rajshahi-6205, Bangladesh.
  • M.Sc. (Thesis) in Mathematics in 2002 from University of Rajshahi (RU), Rajshahi-6205, Bangladesh.
  • PhD in Mathematics, Department of Mathematics, University of Rajshahi, 2012.

Teaching Experience (2)

  • Assistant Professor, Department of Mathematics, Pabna University of Science and Technology, Pabna-6600, Bangladesh (From March 01, 2014 to to till date).
  • Lecturer, Department of Mathematics, Pabna University of Science and Technology, Pabna-6600, Bangladesh (From September 01, 2013 to March 28, 2014).

Research Interests (3)

  • Climate Change
  • Storm Surge Sediment Transport
  • Water wave

Journal Articles (10)

  • A Hoque, A Rahman, A study of Coriolis effects on long waves propagating in an unbounded ocean, channel and basin, Ocean engineering 34 (11-12), 1701-1705
  • A Rahman, MST Kamrunnaher, A Hoque, An extension of Fuhrboter's studies for wave height: a theoretical study, Journal of Bangladesh Academy of Sciences 34 (2), 115-122, 2010.
  • GC Paul, AIM Ismail, A Rahman, MF Karim, A Hoque, Development of tide–surge interaction model for the coastal region of Bangladesh, Estuaries and Coasts 39 (6), 1582-1599
  • M. S. Khatun, M. F. Hoque and Md Azizur Rahman, Multi-soliton solutions, completely elastic collisions and non-elastic fusion phenomena of two PDEs, Pramana-Journal of Physics, 88:86 (2017).
  • Md. Azizur Rahman, Harun-Or-Roshid and Md. Fazlul Hoque, Characteristics of lump waves solutions in a (3+1)-dimensional nonlinear evolution equation, International Journal of Scientific and Engineering Research, Vol. 11(5), 2020, ISSN 2229-5518
  • M. S. Khatun, M. F. Hoque and Md Azizur Rahman, A class of localized soliton and fractal pattern solutions of the (2+1)-dimensional modified dispersive long wave model, Physica Scripta, 2020, https://doi.org/10.1088/1402-4896/aba585
  • H. O. Roshid and Md. Azizur Rahman, The exp(−Φ(η))-expansion method with application in the (1+1)-dimensional classical Boussinesq equations, Results in Physics 4: 150-155, 2014. doi:10.1016/j.rinp.2014.07.006. (Indexed: ISI IF=4.019, SCOPUS), Elsevier.
  • Md Azizur Rahman, H. O. Roshid and M. F. Hoque, Interaction of lump wave with kink soliton solutions of a (3+1)-dimensional nonlinear evolution equation via Hirota bilinear method, Int. J. Curr. Res. Vol. 12, 12079, 2020
  • Md. Azizur Rahman and M. N. Alam, The generalized Kudryshov method applied to the unstable nonlinear Schrodinger equation in mathematical physics, International Journal of Mathematics Trends and Technology, Vol. 66, Issue 3, year 2020, pages 82-89. DOI: 10.14445/22315373/IJMTT-V66I3P512
  • Md. Azizur Rahman and M. N. Alam, The Generalized Kudryshov Method Implemented to the Nonlinear Conformable Time-Fractional PHI-Four Equation, Annals of Pure and Applied Mathematics, 21(1): 69-76, 2020. DOI: http://dx.doi.org/10.22457/apam.v21n1a9661

Published Book (1)

  • M. N. Alam and Md. Azizur Rahman, Integral and fractional nonlinear PDEs in mathematical physics, Lap lambert academic publishing, ISBN-13: 978-620-2-67006-7, ISBN-10: 6202670061, EAN: 9786202670067, Published on: 2020-06-15. 2020.

Other's Faculty Members